# SDR AALA2019061439029

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 9,498 hours, 3,669 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53112458000
- Condition: Migrated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR LOWER HINGE FITTING HAS BEARING MIGRATED UPWARD. REPLACED UPPER HING FITTING PER AARD 53-16-01-1.
